# SDR QXEA2014110400883

- Difficulty date: November 1, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 27,441 hours, 28,217 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE AFT EXHAUST CHANNEL, PN 85414389-105 FOUND CRACKED ACROSS ALL 4 BOLT HOLES. REMOVED AFT EXHAUST CHANNEL, PN:85414389-105 IAW SRM 51-42-05-02-01, SRM 51-40-15-02-01. AFT EXHAUST ON RT NACELLE CHANNEL NEW, PN:85414389 INSTALLED REF SRM 51-40-15/51-42-05.
